×

zbMATH — the first resource for mathematics

On the classification of varieties generated by wreath products of groups. (English. Russian original) Zbl 1441.20019
Izv. Math. 82, No. 5, 1006-1018 (2018); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 82, No. 5, 153-166 (2018).

MSC:
20E10 Quasivarieties and varieties of groups
20E22 Extensions, wreath products, and other compositions of groups
20K01 Finite abelian groups
20K25 Direct sums, direct products, etc. for abelian groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kargapolov, M. I.; Merzljakov, Ju. I., Grad. Texts in Math., 62, (1996), Nauka, Fizmatlit: Nauka, Fizmatlit, Moscow · Zbl 0884.20001
[2] Robinson, D. J. S., Grad. Texts in Math., 80, (1996), Springer-Verlag: Springer-Verlag, New York · Zbl 0836.20001
[3] Mikaelian, V. H., On varieties of groups generated by wreath products of abelian groups, Abelian groups, rings and modules, 273, 223-238, (2001) · Zbl 0981.20018
[4] Mikaelian, V. H., Metabelian varieties of groups and wreath products of abelian groups, J. Algebra, 313, 2, 455-485, (2007) · Zbl 1124.20017
[5] Mikaelian, V. H., Subnormal embedding theorems for groups, J. London Math. Soc. (2), 62, 2, 398-406, (2000) · Zbl 1030.20016
[6] Mikaelian, V. H., The criterion of Shmel’kin and varieties generated by wreath products of finite groups, Algebra i Logika, 56, 2, 164-175, (2017) · Zbl 1380.20031
[7] Higman, G., Some remarks on varieties of groups, Quart. J. Math. Oxford Ser. (2), 10, 1, 165-178, (1959) · Zbl 0089.01302
[8] Neumann, H., Ergeb. Math. Grenzgeb., 37, (1967), Springer-Verlag: Springer-Verlag, New York · Zbl 0251.20001
[9] Burns, R. G., Verbal wreath products and certain product varieties of groups, J. Austral. Math. Soc., 7, 356-374, (1967) · Zbl 0152.00303
[10] Neumann, B. H.; Neumann, H.; Neumann, P. M., Wreath products and varieties of groups, Math. Z., 80, 44-62, (1962) · Zbl 0105.02003
[11] Baumslag, G., Wreath products and extensions, Math. Z., 81, 286-299, (1963) · Zbl 0123.02202
[12] Gaschütz, W., Über die, Math. Z., 58, 160-170, (1953) · Zbl 0050.02202
[13] Fitting, H., Beiträge zur Theorie der Gruppen endlicher Ordnung, Jahresber. Dtsch. Math.-Ver., 48, 77-141, (1938) · Zbl 0019.19801
[14] Mikaelian, V. H., On, Internat. J. Algebra Comput. · Zbl 1288.20035
[15] Ol’shanskii, A. Yu., On the Neumann–Shmel’kin theorem, Vestnik Moskov. Univ. Ser. I Mat. Mekh., 41, 6, 61-64, (1986) · Zbl 0618.20020
[16] Krasner, M.; Kaloujnine, L., Produit complet des groupes de permutations et le problème d’extension des groupes. III, Acta Sci. Math. Szeged, 14, 69-82, (1951) · Zbl 0045.30301
[17] Baumslag, G., Wreath products and, Proc. Cambridge Philos. Soc., 55, 3, 224-231, (1959) · Zbl 0089.01401
[18] Shmel’kin, A. L., Wreath products and varieties of groups, Izv. Akad. Nauk SSSR Ser. Mat., 29, 1, 149-170, (1965) · Zbl 0135.04701
[19] Kovács, L. G., Free groups in a dihedral variety, Proc. Roy. Irish Acad. Sect. A, 89, 1, 115-117, (1989) · Zbl 0697.20012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.